ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О симметрических операторах с вещественной точкой регулярного типа

Мелик-Адамян, П. Э. (2016) О симметрических операторах с вещественной точкой регулярного типа. ՀՀ ԳԱԱ Զեկույցներ, 116 (2). pp. 103-107. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
168Kb

Abstract

Показано, что симметрический оператор с вещественной точкой регулярного типа определяет и некоторое семейство своих самосопряженных расширений. В множестве регулярности указана область, замыкание которой принадлежит спектру его максимального диссипативного расширения. Ցույց է տրված, որ իրական ռեգուլյար տիպի կետով սիմետրիկ օպերատորն է առաջացնում է նաև իր ինքնքնահամալուծ ընդլայնումների մի որոշ ընտանիք: Ռեգուլյարության բազմության մի տիրույթ է նշված, որի փակումը պատկանում է նրա մաքսիմալ դիսիպատիվ ընդլայնման սպեկտրին: It is shown that a symmetric operator with a real point of regular type defines also some family of its self-adjoint extensions. In the set of a regularity the domain is specified, closure of which belongs to the spectrum of its maximal dissipative extension. Литература

Item Type:Article
Additional Information:Իրական ռեգուլյար տիպի կետով սիմետրիկ օպերատորների մասին / Պ. Է. Մելիք-Ադամյան։ On Symmetric Operators with a Real Point of Regular Type / P. E. Melik-Adamyan.
Uncontrolled Keywords:симметрический оператор, точка регулярного типа, масштабное подпространство, характеристическая функция, спектр
Subjects:Q Science > QA Mathematics
ID Code:6281
Deposited By:NAS Reports
Deposited On:19 Jul 2016 10:47
Last Modified:19 Jul 2016 10:47

Repository Staff Only: item control page